# SDR UALA2012042302432

- Difficulty date: April 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 69,362 hours, 20,691 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Faulty
- Location: Fseu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FSEU 2 TRIPPED DURING CRUISE.  MEGGER WIRES FROM CB FSEU 2 SENSOR TO BENCH PLUG D3258A PIN F3, & TO T153 PWR TFMR, CHECKED GOOD.  CHECKED ALL FLAP POSITION SENSOR OHMS, RESISTANCE TO FSEU M10332, CHECKED OKAY.
